# SDR SWIA202055703

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6003102253
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN - RIVETS/SKIN SHOW EVIDENCE OF CORROSION AS MARKED - BTWN STGRS 26L/26R AND FS'S 559/559+32   (C-CHECK) RO 1/29/2021   REMOVED CORROSION AND REPLACED REQUIRED RIVETS, COMPLIED WITH REO 601R-53-51-546 REV-- DATED: 2021-01-03 STEP 1 TO 5, CRJ 200 SRM 51-12-00. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURE CHECK GOOD. NO WEIGHT CHANGE DUE TO BLEND OUT ONLY.
